# SDR AALA201612109008

- Difficulty date: December 9, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 49,741 hours, 23,023 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Faulted
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL AUTO FEED FAULT. MAINTENANCE REPLACED PRESSURE BUTTON SWITCH ON CENTER PUMP 1 AND 2 IAW ESPM 20-45-11 AND PRESSURE SWITCH (40QA) IAW AMM 28-21-15. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
